# SDR 155122

- Difficulty date: October 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- Aircraft time: 41,801 hours, 45,170 cycles
- Engine: Ge CT75A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 7925, DURING TAXI TO RUNWAY,  HYDRAULIC LIGHT ILLUMINATED, HYDRAULIC PUMP RAN CONT, HYDRAULIC QTY ON THE MAIN AND OB WENT TO 0, BIG 1800 PSI, EMERGENCY 2500 PSI. INSPECTED AND FOUND RT OB BRAKE SWIVEL TO BE CRACKED.  REMOVED AND REPLACED RT BRAKE SWIVEL, LEAK CHECK GOOD, IAW M/M 32-42-35-2.
